Ready to upload
Adverse Occurrence type:
Time to detection:
After completion of GCSF injections and leukapheresis.
Alerting signals, symptoms, evidence of occurrence:
Fever, systemic illness.
Demonstration of imputability or root cause:
Temporal association with GCSF. Raised inflammatory markers. Exclusion of all other causes.
Severely elevated C-reactive protein accompanied by prolonged high fever and leukocytosis in a healthy peripheral blood stem cell donor: an atypical granulocyte–colony-stimulating factor reaction? Ifversen et al, Volume 55, November 2015 TRANSFUSION
I think that this publication should be added to the existing section on allergy to GCSF, it should not have a category by itself - but I also think that it is only possibly related given the timing and presentation.
Expert comments for publication:
The systemic illness occurring after the GCSF and leukapheresis was completed makes it less certain that this is a drug reaction to GCSF. It is possible the inflammatory response was related to GCSF but could have been related to an undiscovered infection or reaction to another agent.